Publication Type : Journal Article
Publisher : Taylor & Francis
Source : Journal of Discrete Mathematical Sciences and Cryptography, Taylor & Francis, Volume 4, Number 1, p.57–64 (2001)
Campus : Bengaluru
School : School of Engineering
Department : Mathematics
Year : 2001
Abstract : The regular number r(G) of a graph G is the minimum number of subsets into which the edge set of G should be partitioned so that the subgraph induced by each subset is regular. In this chapter some results regarding the regular number r(G) of a graph are established. Also a new parameter edge set independence number of a graph G is defined.
Cite this Research Publication : V. R. Kulli, Janakiram, A., and Iyer, R. R., “Regular number of a graph”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 4, pp. 57–64, 2001.